Alert archive / California / Flash Flood Warnings in 2011
Flash Flood Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Mar 20, 2011, 7:33 PM PDT for Los Angeles County, California. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2011, 7:33 PM PDT (02:33 UTC)
- Expired
- Mar 20, 2011, 9:00 PM PDT
- In force
- 87 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Los Angeles radar (KVTX), 60 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 2.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
729
WGUS56 KLOX 210233
FFWLOX
CAC037-210400-
/O.NEW.KLOX.FF.W.0004.110321T0233Z-110321T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
733 PM PDT SUN MAR 20 2011
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA...
* UNTIL 900 PM PDT
* AT 725 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE WIDESPREAD HEAVY RAIN ACROSS WESTERN LOS ANGELES COUNTY.
WHILE RAINFALL RATES HAVE DROPPED OFF SOMEWHAT...SIGNIFICANT FLOODING
HAS ALREADY BEEN REPORTED IN THE SANTA MONICA MOUNTAINS IN THE TOPANGA
CANYON AREA. ADDITIONAL HEAVY RAIN WILL EXACERBATE THE FLOODING.
ELSEWHERE...THE RAIN WILL PRODUCE SIGNIFICANT FLASH FLOODING AND
FLOODING OF ROADWAYS IN WESTERN LOS ANGELES COUNTY INCLUDING THE
101 FREEWAY FROM WOODLAND HILLS THROUGH RESEDA AND ON PACIFIC COAST
HIGHWAY FROM MALIBU TO PACIFIC PALISADES. ROCK SLIDES AND MUD SLIDES
ARE LIKELY TO AFFECT PACIFIC COAST HIGHWAY AND CANYON ROADS THROUGH
THE SANTA MONICA MOUNTAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3423 11841 3433 11853 3430 11864 3453 11875
3460 11867 3466 11850 3453 11827
$$
BRUNOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 4:30 PM PDT, 3 hours 3 minutes earlier.
Area forecast discussion, Mar 20, 4:30 PM PDT, 3 hours 3 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 430 PM PDT SUN MAR 20 2011 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... A SUCCESSION OF LOWS WILL BRING A CHANCE OF PRECIPITATION THROUGH THE WEEK. GUSTY WINDS ARE EXPECTED WITH PERIODS OF HEAVY RAIN INTO MONDAY AND A SLIGHT CHANCE OF THUNDERSTORMS. ANOTHER SHOT OF RAIN IS EXPECTED BY MIDWEEK AND TOWARDS THE WEEKS END. THE TEMPERATURES WILL BE BELOW NORMAL THROUGHOUT THE PERIOD. && .SHORT TERM (TODAY-WED)...VERY IMPRESSIVE STORM MOVING THROUGH TODAY. MODELS DID A VERY GOOD JOB PICKING UP ON THE SIGNIFICANT SOUTHERLY FLOW ASSOCIATED WITH IT, WHICH REALLY RAMPED UP PRECIP AS IT MOVED SOUTH OF PT CONCEPTION. FOCUS FOR TONIGHT IS OVER VENTURA AND LA COUNTIES WHICH WILL BE RECEIVING THE BULK OF THE ACTION. RAIN RATES IN EXCESS OF 1 INCH PER HOUR HAVE BEEN REPORTED ALONG SOUTH FACING SLOPES WITH THESE RATES LINGERING FOR LONG PERIODS OF TIME. SO FLOODING WILL BE A BIG CONCERN AND CERTAINLY THE BURN AREA WATCHES LOOK GOOD. THERE WILL BE PLENTY OF URBAN FLOODING AS WELL. SNOW LEVELS, WHICH HAD EARLIER BEEN AS LOW AS 4000 FEET, HAVE RISEN TO AROUND 5000 OR PERHAPS HIGHER THIS AFTERNOON, ESPECIALLY ON SOUTH FACING SLOPES. HIGHER ELEVATIONS WILL EASILY SEE AT LEAST 2 FT OF SNOW WITH THIS SYSTEM AND POSSIBLY UP TO 3+ FEET. PRECIP HAS DEFINITELY TAPERED OFF NORTH OF PT CONCEPTION BUT ANOTHER BAND OF PRECIP IS JUST MOVING ONSHORE THIS AFTERNOON. THIS ONE IS NOT EXPECTED TO GENERATE THE SAME SORT OF RATES WE SAW EARLIER BUT THERE COULD BE SOME BRIEF MODERATE TO LOCALLY HEAVY RAIN WITH IT. RAIN EXPECTED TO TAPER OFF LATER TONIGHT AND MONDAY MORNING ACROSS VENTURA AND LA COUNTIES. PLENTY OF LOW LVL MOISTURE LINGERING THROUGH THE DAY SO SHOWERS ARE POSSIBLE JUST ABOUT ANY TIME. AIR MASS WILL ALSO BE WEAKLY UNSTABLE SO AN ISOLATED TSTORM OR TWO IS POSSIBLE AS WELL. WHILE OVERALL PRECIP AMOUNTS MONDAY ARE EXPECTED TO BE ON THE LIGHT SIDE, HEAVIER PRECIP WITH THE CONVECTION IS STILL POSSIBLE. DRY CONDITIONS EXPECTED MOST AREAS MONDAY NIGHT THROUGH TUESDAY. HOWEVER, MODELS NOW SHOWING THE NEXT SYSTEM FOR MID WEEK ARRIVING A LITTLE SOONER, ESPECIALLY THE GFS WHICH HAS RAIN INTO VENTURA COUNTY BY 12Z WED. NAM SLOWER, BUT IN ANY CASE THIS NEXT SYSTEM SHOULD BRING A GOOD CHANCE OF RAIN MOST AREAS BY WEDNESDAY AFTERNOON. THIS ONE IS MUCH WEAKER, GENERALLY A HALF INCH OR LESS. .LONG TERM (THU-SUN)...CONFIDENCE LOW BEYOND WED AS MODELS HAVE BEEN ALL OVER THE PLACE WITH TIMING AND ORIENTATION OF THE NEXT COUPLE SYSTEMS. AT THIS POINT SOMETIME THURSDAY LOOKS LIKE ANOTHER GOOD CHANCE OF PRECIP, BUT THIS COULD BE DELAYED A GOOD 12-24 HOURS. SO FOR NOW HAVE JUST INDICATED 20-50 POPS THROUGH THE PERIOD, WITH THE BEST CHANCES THU AND FRI. && .AVIATION...20/2330Z. LOW CONFIDENCE IN 00Z TAF PACKAGE. LATEST RADAR/SURFACE OBS INDICATE HEAVY RAIN CURRENTLY MOVING THROUGH VENTURA/LOS ANGELES COUNTIES WITH CIGS/VSBYS VARYING BETWEEN IFR AND MVFR. FOR SLO/SBA COUNTIES MORE SCATTERED SHOWER ACTIVITY IS OCCURRING WITH CIGS/VSBYS VARYING BETWEEN MVFR AND VFR. EXPECT CIGS/VSBYS TO GRADUALLY IMPROVE OVERNIGHT. HOWEVER...THERE WILL BE ENOUGH INSTABILITY ACROSS THE AREA TO WARRANT VCTS REMARK IN ALL TAF SITES THROUGH MONDAY MORNING. AS FOR WINDS...GUSTY SOUTHEAST WINDS WILL CONTINUE ACROSS THE LAX BASIN THIS EVENING...BEFORE SWITCHING AROUND TO A WESTERLY DIRECTION AROUND MIDNIGHT. KLAX...LOW CONFIDENCE IN 00Z TAF. HEAVY RAIN...AND ASSOCIATED IFR CIGS/VSBYS...WILL CONTINUE THROUGH THIS EVENING THEN WILL BEGIN TO IMPROVE. SOUTHEAST WINDS MAY SHIFT TO WESTERLY DIRECTION AN HOUR OR TWO EARLIER THAN CURRENT 08Z FORECAST. SOUTHEAST WINDS WILL PRODUCE SOME LLWS ISSUES THROUGH THIS EVENING. KBUR...LOW CONFIDENCE IN 00Z TAF. THERE WILL CONTINUE TO BE SOME LLWS THROUGH THIS EVENING. && .LOX WATCHES/WARNINGS/ADVISORIES... RIVER FLOOD WARNING (SEE LAXFLWLOX). WINTER STORM WARNING (SEE LAXWSWLOX). HIGH WIND WARNING (SEE LAXNPWLOX). FLOOD WATCH (SEE LAXFFALOX). WIND ADVISORY (SEE LAXNPWLOX). STORM WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...WOFFORD AVIATION...RAT SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 20, 6:00 AM PDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SUN MAR 20 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-211300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SUN MAR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A POWERFUL...COLD AND WINDY WINTER STORM WILL CREATE MULTIPLE HAZARDS TODAY AND TONIGHT. PEOPLE TRAVELING INTO OR THROUGH THE MOUNTAINS WILL FACE DANGEROUS WHITE CONDITIONS WITH HEAVY SNOW AND 60 MPH WIND GUSTS. VERY HEAVY RAINFALL RATES COULD POSSIBLE CAUSE MUD AND DEBRIS FLOWS IN AND AROUND THE RECENT BURN AREAS. THERE IS A THREAT OF HAZARDOUS THUNDERSTORMS EVERYWHERE THROUGH THE DAY AND NIGHT. WIND GUSTS TO 50 TO 60 MPH WILL CREATE DRIVING HAZARDS. STORM FORCE WINDS WILL MAKE FOR VERY HAZARDOUS CONDITIONS ACROSS ALL OF THE WATERS TODAY. BEACHGOERS WILL FACE TWIN HAZARDS OF HIGH SURF AND ELEVATED RIP CURRENT RISKS. HEAVY RAIN WILL CREATE LOCAL FLOODING. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY ALL OF TODAYS HAZARDS WILL CARRY INTO MONDAY MORNING BEFORE SLOWLY DIMINISHING MONDAY AFTERNOON. A SERIES OR STORMS WILL BRING A CHANCE OF RAIN TO THE AREA WEDNESDAY THROUGH SATURDAY...ESPECIALLY NORTH OF POINT CONCEPTION. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Local storm report, Mar 20, 1:59 PM PDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
159 PM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 AM NON-TSTM WND GST 6 NE PYRAMID LAKE 34.74N 118.72W
03/20/2011 M60.00 MPH LOS ANGELES CA ASOS
SOUTH WINDS 40 MPH GUSTING TO 60 MPH AT SANDBERG
ASOS...ELEVATION 4521 FEET.
0604 AM NON-TSTM WND GST 3 W SANTA YNEZ 34.61N 120.15W
03/20/2011 M57.00 MPH SANTA BARBARA CA MESONET
SOUTHWEST WINDS 29 MPH GUSTING TO 57 MPH IN THE SOLVANG
AREA...ELEVATION 597 FEET.
0627 AM HIGH SUST WINDS 2 ESE SANTA YNEZ 34.60N 120.08W
03/20/2011 M40.00 MPH SANTA BARBARA CA AWOS
SOUTHEAST WINDS SUSTAINED AT 40 MPH AT SANTA YNEZ
AIRPORT...ELEVATION 673 FEET.
0655 AM NON-TSTM WND GST 5 S PALMDALE 34.54N 118.10W
03/20/2011 M63.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHWEST WINDS 35 MPH GUSTING TO 63 MPH AT LAKE PALMDALE
RAWS...ELEVATION 2980 FEET.
0718 AM HIGH SUST WINDS 2 NE REFUGIO STATE BEAC 34.49N 120.05W
03/20/2011 M41.00 MPH SANTA BARBARA CA MESONET
SOUTHEAST WINDS SUSTAINED AT 41 MPH AT LAS FLORES
CANYON...ELEVATION 620 FEET.
0754 AM NON-TSTM WND GST 5 SE PEARBLOSSOM 34.45N 117.85W
03/20/2011 M71.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS GUSTING TO 71 MPH AT VALYERMO
RAWS...ELEVATION 3780 FEET.
0755 AM HIGH SUST WINDS 2 E SANTA YNEZ 34.61N 120.07W
03/20/2011 M46.00 MPH SANTA BARBARA CA MESONET
SOUTHEAST WINDS SUSTAINED AT 46 MPH IN THE SANTA YNEZ
AREA...ELEVATION 689 FEET.
0804 AM NON-TSTM WND GST 8 SW THOUSAND OAKS 34.10N 118.96W
03/20/2011 M56.00 MPH VENTURA CA MESONET
SOUTHEAST WINDS 33 MPH GUSTING TO 56 MPH IN THE MALIBU
AREA...ELEVATION 1715 FEET.
1019 AM FLASH FLOOD 10 NNW SANTA BARBARA 34.54N 119.81W
03/20/2011 SANTA BARBARA CA LAW ENFORCEMENT
WATER ACROSS PARADISE ROAD. SEVERAL VEHICLES STUCK WITH
WATER UP TO THEIR WINDOWS.
1019 AM NON-TSTM WND DMG 4 W THOUSAND OAKS 34.18N 118.94W
03/20/2011 VENTURA CA LAW ENFORCEMENT
LARGE TREE BRANCH IN ROADWAY. POWER LINES DOWN IN THE
CASA CONEJO AREA.
1029 AM NON-TSTM WND DMG 5 W THOUSAND OAKS 34.19N 118.95W
03/20/2011 VENTURA CA LAW ENFORCEMENT
TREE FELL ON HOME.
1056 AM NON-TSTM WND GST 5 S SANTA CLARITA 34.34N 118.52W
03/20/2011 M53.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTH WINDS 20 MPH GUSTING TO 53 MPH AT NEWHALL PASS
RAWS...ELEVATION 2135 FEET.
1129 AM HEAVY SNOW 2 W LOCKWOOD VALLEY 34.75N 119.12W
03/20/2011 M19.5 INCH VENTURA CA TRAINED SPOTTER
TOTAL SNOW ACCUMULATIONS OF 19.5 INCHES. 6 INCHES OF NEW
SNOW IN 3 HOURS. POWER OUT AT LOCATION.
1153 AM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
03/20/2011 M77.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS 44 MPH GUSTING TO 75 MPH AT CHILAO
RAWS...ELEVATION 5450 FEET.
1153 AM NON-TSTM WND GST 9 SE ACTON 34.39N 118.08W
03/20/2011 M72.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTH WINDS 37 MPH GUSTING TO 72 MPH AT MILL CREEK
RAWS...ELEVATION 5021 FEET.
1154 AM NON-TSTM WND GST 6 N ALTADENA 34.27N 118.15W
03/20/2011 M67.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS 22 MPH GUSTING TO 67 MPH AT CLEAR CREEK
RAWS...ELEVATION 3000 FEET.
1155 AM NON-TSTM WND GST 5 NNE SAN FERNANDO 34.35N 118.42W
03/20/2011 M81.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS 30 MPH GUSTING TO 81 MPH AT CAMP NINE
RAWS...ELEVATION 4000 FEET.
1204 PM NON-TSTM WND DMG 2 NNE AGOURA HILLS 34.17N 118.75W
03/20/2011 VENTURA CA LAW ENFORCEMENT
TREE FELL ON ROADWAY AND HIT VEHICLE.
0120 PM NON-TSTM WND GST 6 NNW BIG PINES 34.46N 117.71W
03/20/2011 M65.00 MPH LOS ANGELES CA TRAINED SPOTTER
ANEMOMETER MEASURED 65 MPH WIND GUST THEN BROKE OFF.
STRONGER WIND GUSTS OCCURRED THEREAFTER.
0134 PM NON-TSTM WND DMG 4 SW OJAI 34.41N 119.29W
03/20/2011 VENTURA CA LAW ENFORCEMENT
POWER LINES DOWN
&&
HALLLocal storm report, Mar 20, 2:21 PM PDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
221 PM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND GST 8 SW THOUSAND OAKS 34.10N 118.96W
03/20/2011 M60.00 MPH VENTURA CA MESONET
SOUTHEAST WINDS 34 MPH GUSTING TO 60 MPH IN THE VICINITY
OF MALIBU...ELEVATION 1715 FEET.
0151 PM NON-TSTM WND GST AVALON 33.34N 118.33W
03/20/2011 M55.00 MPH LOS ANGELES CA ASOS
SOUTHEAST WINDS 38 MPH GUSTING TO 55 MPH AT AVALON
AIRPORT IN THE SKY...ELEVATION 1601 FEET.
0158 PM NON-TSTM WND GST 5 SSE GLENDALE 34.10N 118.21W
03/20/2011 M58.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS 21 MPH GUSTING TO 58 MPH AT MOUNT
WASHINGTON RAWS...ELEVATION 920 FEET.
&&
HALLLocal storm report, Mar 20, 4:39 PM PDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
439 PM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM NON-TSTM WND DMG 4 E POINT MUGU 34.09N 118.99W
03/20/2011 VENTURA CA LAW ENFORCEMENT
FOUR POWER POLES BLOWN DOWN.
0153 PM NON-TSTM WND GST 9 SE ACTON 34.39N 118.08W
03/20/2011 M79.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTH WINDS 42 MPH GUSTING TO 79 MPH AT MILL CREEK
RAWS...ELEVATION 5021 FEET.
0154 PM NON-TSTM WND GST 5 SE PEARBLOSSOM 34.45N 117.85W
03/20/2011 M75.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS 20 MPH GUSTING TO 75 MPH AT VALYERMO
RAWS...ELEVATION 3780 FEET.
0255 PM NON-TSTM WND GST 5 NNE SAN FERNANDO 34.35N 118.42W
03/20/2011 M98.00 MPH LOS ANGELES CA OTHER FEDERAL
SOUTHEAST WINDS 30 MPH GUSTING TO 98 MPH AT CAMP NINE
RAWS...ELEVATION 4000 FEET.
0327 PM NON-TSTM WND DMG 5 W SANTA PAULA 34.34N 119.15W
03/20/2011 VENTURA CA LAW ENFORCEMENT
TREE FELL ON HOME. POWER LINES DOWN.
0344 PM NON-TSTM WND DMG 4 NW CAMARILLO 34.27N 119.08W
03/20/2011 VENTURA CA LAW ENFORCEMENT
POWER LINES DOWN IN ROADWAY.
&&
HALLLocal storm report, Mar 20, 7:33 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
733 PM PDT SUN MAR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM FLASH FLOOD 5 S WOODLAND HILLS 34.10N 118.59W
03/20/2011 LOS ANGELES CA LAW ENFORCEMENT
MUD AND DEBRIS FLOWING DOWN STREET. AT LEAST FOUR TO FIVE
VEHICLES STUCK IN STUCK IN FLOWING WATER. ONE BEING SWEPT
AWAY IN FLOOD WATERS.
0650 PM FLASH FLOOD 6 S WOODLAND HILLS 34.09N 118.60W
03/20/2011 LOS ANGELES CA LAW ENFORCEMENT
MUDSLIDE AND FLOODING OCCURRING REQUIRING ROAD CLOSURE.
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 5:47 PM PDT | Flash Flood Warning | LOX | Los Angeles | 118 min |
| Mar 20, 5:51 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 3 hr |
| Mar 20, 6:05 PM PDT | Areal Flood Advisory | LOX | San Luis Obispo, Santa Barbara | 3 hr |
| Mar 21, 11:00 AM PDT | Special Marine Warning | LOX | 25 min |
Nearby
Flash Flood Warnings in California, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.